# SDR CA970311093

- Difficulty date: February 14, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 214167005
- Condition: Leaking
- Location: Nr 5 Bearing
- Part time: 28,110 hours, 67,859 cycles
- Component: Engube, ALF502R55
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RESIDUAL OIL WAS REPORTED TO BE COLLECTING IN THE 4TH NOZZLE AND TAILPIPE AREA AT THE 6 O''''CLOCK POSITION.  MAINTENANCE REMOVED ENGINE AND EXPOSED NR 4 AND NR 5 BEARING SEAL AREA TO CONFIRM LEAKAGE OF NR 5 BEARING SEAL.   AS A PRECAUTION, NUMBERS 4 AND 5 BEARINGS WERE REPLACED.
